# SDR 95ZZZX4003

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81141
- Make and model: Piper PA-44-180
- Aircraft serial: 448095008
- System (JASC): 5751 · Ailerons
- Part: Hinge Half
- Part number: 86392002
- Condition: Hole Elongated
- Location: Lt Ail Otbd
- Part time: 1,552 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON OUTBOARD HINGE BOLT HOLE ELONGATED.  ALL OTHER AILERON HINGES ON THIS AIRCRAFT SHOW NO SIGNS OF WEAR.  SUSPECT CAUSE AS LOOSE BOLT.  MATING HNGE HALF HAS A SEALED BEARING.  SUGGEST A STEEL BUSHING FOR THIS HALF.
